zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new method for solving a system of generalized nonlinear variational inequalities in Banach spaces. (English) Zbl 1215.65119

The essential aim of the present paper is to consider a new iterative scheme to study the approximate solvability problem for a system of generalized nonlinear variational inequalities in the framework of uniformly smooth and strictly convex Banach spaces by using the generalized projection approach. Here the authors consider some special cases of the problem (the so-called system of generalized nonlinear variational inequalities problem, SGNIVP): find x * ,y * ,z * K (a nonempty closed convex subset of real strictly convex Banach space) such that for all xK (S,T,U:K 3 X * are the nonlinear mappings)

(1)S(y * ,z * ,x * ),x-x * 0, T(z * ,x * ,y * ),x-y * 0, U(x * ,y * ,z * ),x-z * 0.

(I) If U=0 and (S,T) are bifurcations from K 2 to X * (the dual space) with S(y,x)=ϱT 1 (y,x)+Jx-Jy (J:E2 E * is the normalized duality mapping) and T(x,y)=ηT 2 (x,y)+Jy-Jx, where T i :K 2 X * is a mapping, i=1,2, then the problem (1) reduces to find x * ,y * K such that for all xX:

(2) ϱT 1 (y * ,x * )+Jx * -Jy * ,x-x * 0, ηT 2 (x * ,y * )+Jy * -Jx * ,x-y * 0, xK;

where ϱ and η are two positive constants.

(II) If S and T both are univariate mappings then the problem (2) reduces to the (SGNVIP). Find x * ,y * K such that for all xX;

(3) ϱT 1 (y * )+Jx * -Jy * ,x-x * 0, ηT 2 (x * )+Jy * -Jx * ,x-y * 0.

Main result: If X is a real smooth and strictly convex Banach space with Kadec-Klee property, K is a nonempty closed and convex subset of X with θK and S,T,U,:K 3 X * be continuous mappings satisfying the condition: There exist a compact subset CX * and constants ϱ>0, η>0, ξ>0 such that (J-ϱS)(K 3 )(J-ηT)(K 3 )(J-ξU)(K 3 )C, where J(x,y,z)=Jz, (x,y,z)K 3 and S(x,y,z),J -1 (Jz-ϱS(x,y,z)0, T(x,y,z),J -1 (Jz-ηT(x,y,z)0 U(x,y,z), J -1 (Jz-ηU(x,y,z)0, then problem (1) has a solution (x * ,y * ,z * )K 3 and x n x * , y n y * , z n z * , and the sequences converge strongly to a unique solution [x * ,y * ,z * ]K 3 .

The problem (1) is a more general system of generalized nonlinear variational inequality problem, which includes many kinds of well-known systems of variational inequalities as its special case.

MSC:
65K15Numerical methods for variational inequalities and related problems
49J40Variational methods including variational inequalities
49M25Discrete approximations in calculus of variations
References:
[1]He, X. F.; Chen, J. M.; He, Z.: Generalized projection method for a variational inequality system with different mappings in Banach spaces, Comput. math. Appl. 58, 1391-1396 (2009) · Zbl 1189.49008 · doi:10.1016/j.camwa.2009.07.021
[2]Qin, X. L.; Cho, S. Y.; Kang, S. M.: On hybrid projection methods for asymptotically quasi-ϕ-nonexpansive mappings, Appl. math. Comput. 215, No. 11, 3874-3883 (2010) · Zbl 1225.47105 · doi:10.1016/j.amc.2009.11.031
[3]Qin, X. L.; Cho, S. Y.; Kang, S. M.: Convergence of an iterative algorithm for systems of variational inequalities and nonexpansive mappings with applications, J. comput. Appl. math. 233, No. 2, 231-240 (2009) · Zbl 1204.65081 · doi:10.1016/j.cam.2009.07.018
[4]Gu, F.: Some convergence theorems of non-implicit iteration process with errors for a finite families of II-asymptotically nonexpansive mappings, Appl. math. Comput. 216, No. 1, 161-172 (2010) · Zbl 1225.47095 · doi:10.1016/j.amc.2010.01.025
[5]He, Z. H.; Gu, F.: Generalized system for relaxed cocoercive mixed variational inequalities in Hilbert spaces, Appl. math. Comput. 214, No. 1, 26-30 (2009) · Zbl 1166.49011 · doi:10.1016/j.amc.2009.03.056
[6]Cho, Y. J.; Qin, X.: System of generalized nonlinear variational inequalities and its projection methods, Nonlinear anal.: theory meth. Appl. 69, No. 12, 4443-4451 (2008) · Zbl 1153.49009 · doi:10.1016/j.na.2007.11.001
[7]Chang, S. S.; Joseph, H. W.; Chan, C. K.: Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces, Appl. math. Lett. 20, No. 3, 329-334 (2007) · Zbl 1114.49008 · doi:10.1016/j.aml.2006.04.017
[8]Fan, J. H.: A Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces, J. math. Anal. appl. 337, 1041-1047 (2008) · Zbl 1140.49011 · doi:10.1016/j.jmaa.2007.04.025
[9]Li, J.: On the existence of solutions of variational inequalities in Banach spaces, J. math. Anal. appl. 295, 115-126 (2004) · Zbl 1045.49008 · doi:10.1016/j.jmaa.2004.03.010
[10]Cioranescu, I.: Geometry of Banach spaces, Duality mappings and nonlinear problems (1990)
[11]Alber, Y. I.: Metric and generalized projection operators in Banach spaces: properties and applications, Theory and applications of nonlinear operators of accretive and monotone type, 15-50 (1996) · Zbl 0883.47083
[12]Zhang, S. S.: On the generalized mixed equilibrium problem in Banach spaces, Appl. math. Mech. 30, No. 9, 1105-1112 (2009) · Zbl 1178.47051 · doi:10.1007/s10483-009-0904-6
[13]Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[14]Chang, Shih-Sen: On chidume’s open questions and approximate solutions of multivalued strong accretive mappings in Banach spaces, J. math. Anal. appl. 216, 94-111 (1997) · Zbl 0909.47049 · doi:10.1006/jmaa.1997.5661
[15]Verma, R. U.: General convergence analysis for two-step projection methods and application to variational problems, Appl. math. Lett. 18, No. 11, 1286-1292 (2005) · Zbl 1099.47054 · doi:10.1016/j.aml.2005.02.026
[16]Agarwal, Ravi P.; Verma, Ram U.: General implicit variational inclusion problems based on AA-maximal (m)(m)-relaxed monotonicity (AMRM) frameworks, Appl. math. Comput. 215, No. 1, 367-379 (2009) · Zbl 1178.65073 · doi:10.1016/j.amc.2009.04.078